On The Exponential Diophantine Equation (72m )+(6(r+1)+1)n=ω2
Sudhanshu Aggarwal and
Sanjay Kumar
Additional contact information
Sudhanshu Aggarwal: Assistant Professor, Department of Mathematics, National Post Graduate College, Barhalganj, Gorakhpur-273402, U.P., India
Sanjay Kumar: Associate Professor, Department of Mathematics, M. S. College, Saharanpur-247001, U.P., India
International Journal of Research and Scientific Innovation, 2021, vol. 8, issue 4, 58-60
Abstract:
Diophantine equations are those equations of theory of numbers which are to be solved in integers. The class of Diophantine equations is classified in two categories, one is linear Diophantine equations and the other one is non-linear Diophantine equations. Both categories of these equations are very important in theory of numbers and have many important applications in solving the puzzle problems. In the present paper, author discussed the existence of the solution of exponential Diophantine equation (72m )+(6(r+1)+1)n=ω2, where m,n,r,ω are whole numbers.
Date: 2021
References: View complete reference list from CitEc
Citations:
Downloads: (external link)
https://www.rsisinternational.org/journals/ijrsi/d ... -8-issue-4/58-60.pdf (application/pdf)
https://www.rsisinternational.org/virtual-library/ ... on-72m-6r11n%cf%892/
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bjc:journl:v:8:y:2021:i:4:p:58-60
Access Statistics for this article
International Journal of Research and Scientific Innovation is currently edited by Dr. Renu Malsaria
More articles in International Journal of Research and Scientific Innovation from International Journal of Research and Scientific Innovation (IJRSI)
Bibliographic data for series maintained by Dr. Renu Malsaria ().